Biblioteca de la Universidad Complutense de Madrid

A new numerical approach of a lubrication free boundary problem


Álvarez Contreras , Sixto Jesús y Oujja, Rachid (2004) A new numerical approach of a lubrication free boundary problem. Applied Mathematics and Computation, 148 (2). pp. 393-405. ISSN 0096-3003

[img] PDF

URL Oficial:


A combination of a semidiscretized scheme and an iterative method is applied to a free boundary problem. The considered problem is issued from a cavitation model in lubrication theory and treats on the determination of the cavitation area. Estimates L∞(Ω) which provide
the convergence of the approximated solution is obtained. Finally, some numerical test examples are presented to illustrate the good performance of the method.

Tipo de documento:Artículo
Palabras clave:Cavitation theory, Free boundary problem, Numerical solution
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:12231
Depositado:14 Feb 2011 08:59
Última Modificación:14 Feb 2011 08:59

Sólo personal del repositorio: página de control del artículo